×

zbMATH — the first resource for mathematics

Partial orders on Dlab groups. (English. Russian original) Zbl 0974.06012
Algebra Logika 40, No. 2, 135-157 (2001); translation in Algebra Logic 40, No. 2, 75-86 (2001).
For every subgroup \(H\) of rank \(1\) in a multiplicative group of positive reals, complete descriptions are presented for maximal partial orders and for minimal isolated partial orders on the following Dlab groups: \(D_{H}({\mathbb I})\), \(D_{H*}({\mathbb I})\), \(D_{*H}({\mathbb I})\), and \({\overline{D}}_{H}({\mathbb I})\) of the unit interval \({\mathbb I}=[0,1]\) and \(D_{H}\) and \(D_{H*}\) of the extended real line \(\mathbb{\overline{R}}\). It is worth noting that W. Ch. Holland [in: Algebra, Proc. Int. Conf. Memory A. I. Mal’tsev, Novosibirsk/USSR 1989, Contemp. Math. 131, Pt. 1, 197-207 (1992; Zbl 0766.06015)] gave a description for minimal and maximal partial orders of the group \(A(\mathbb R)\) of all order automorphisms of the linearly ordered set \(\mathbb R\) of reals.

MSC:
06F15 Ordered groups
20F60 Ordered groups (group-theoretic aspects)
PDF BibTeX Cite
Full Text: EuDML